# SDR DALA2017071205383

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON WINDOW RING PAN AT STA Y=1155 FWD FACE (UPPER CORNER) STA Y=1060 FWD FACE (LWR CORNER) AND AT STA Y=845 AFT FACE (LWR CORNER).
